© 2018

Advances in Mathematical Inequalities and Applications

  • Praveen Agarwal
  • Silvestru Sever Dragomir
  • Mohamed Jleli
  • Bessem Samet

Part of the Trends in Mathematics book series (TM)

Table of contents

  1. Front Matter
    Pages i-x
  2. Anantachai Padcharoen, Parin Chaipunya, Poom Kumam
    Pages 29-57
  3. Mohamed Jleli, Donal O’Regan, Bessem Samet
    Pages 71-89
  4. Haci Mehmet Baskonus, Carlo Cattani
    Pages 115-141
  5. M. Emin Ozdemir, Ahmet Ocak Akdemir, Erhan Set, Alper Ekinci
    Pages 165-198
  6. P. Agarwal, A. M. Jerbashian, J. E. Restrepo
    Pages 199-217
  7. Kalyan Chakraborty, Azizul Hoque, Richa Sharma
    Pages 247-264
  8. Hüseyin Budak, Mehmet Zeki Sarikaya, Silvestru Sever Dragomir
    Pages 279-294
  9. Ali Hafidi, Moulay Rchid Sidi Ammi, Praveen Agarwal
    Pages 323-331

About this book


This book is a collection of original research and survey articles on mathematical inequalities and their numerous applications in diverse areas of mathematics and engineering. It includes chapters on convexity and related concepts; inequalities for mean values, sums, functions, operators, functionals, integrals and their applications in various branches of mathematics and related sciences; fractional integral inequalities; and weighted type integral inequalities. It also presents their wide applications in biomathematics, boundary value problems, mechanics, queuing models, scattering, and geomechanics in a concise, but easily understandable way that makes the further ramifications and future directions clear. The broad scope and high quality of the contributions make this book highly attractive for graduates, postgraduates and researchers. All the contributing authors are leading international academics, scientists, researchers and scholars.               


Cebyšev functional Grüss type inequality Integral inequalities Lebesgue ˇ p−norms Normed algebras Unital algebras Generalised triangle inequality Riemann-Stieltjes integral Functions of bounded variation

Editors and affiliations

  • Praveen Agarwal
    • 1
  • Silvestru Sever Dragomir
    • 2
  • Mohamed Jleli
    • 3
  • Bessem Samet
    • 4
  1. 1.Department of MathematicsAnand International College of EngineeringJaipurIndia
  2. 2.Department of MathematicsVictoria UniversityMelbourneAustralia
  3. 3.Department of MathematicsKing Saud UniversityRiyadhSaudi Arabia
  4. 4.Department of MathematicsKing Saud UniversityRiyadhSaudi Arabia

About the editors

PRAVEEN AGARWAL is a professor at the Department of Mathematics, Anand International College of Engineering, Jaipur, India. He has published over 130 articles on special functions and fractional calculus in several leading mathematics journals, such as Applied Mathematics and Computation, the Journal of Nonlinear Science and Applications, and the Journal of Inequalities and Applications. Recently, his research has focused on partial differential equations and fractional differential equations. He has been on the editorial boards of a number of journals, including the Maejo International Journal of Science and Technology. He has been involved in various conferences and has also been awarded numerous international research grants, such as the Research in Group by the International Centre for Mathematical Sciences and the World Academy of Sciences Visiting Scientist fellowship. 

SEVER SILVESTRU DRAGOMIR is chair and professor of the theory of Inequalities at the School of Engineering and Science, Victoria University, Australia. He is an active member of the Australian Mathematical Society, the Mathematical Society of Romania, Research Group in Mathematical Inequalities and Applications, and the Working Group on Generalized Convexity. His research areas include classical mathematical analysis, convex functions, best approximation, numerical integration, geometry of Banach spaces, operator theory, variational methods, Volterra integral equations, qualitative theory of differential equations, theory and coding, guessing theory, adaptive quadrature rules, adaptive cubature rules, numerical methods for differential equations, numerical methods for PDEs, game theory and Kolmogorov complexity. 

MOHAMED JLELI is a full professor of mathematics at King Saud University, Saudi Arabia. He obtained his PhD degree in pure mathematics entitled “Constant mean curvature hypersurfaces” from the Faculty of Sciences of Paris 12, France, in 2004. He has written several papers on differential geometry, partial differential equations, evolution equations, fractional differential equations and fixed point theory. He is on the editorial board of various international journals and acts as a referee for a number of international journals in mathematics. 

BESSEM SAMET is a full professor of applied mathematics at King Saud University, Saudi Arabia. He obtained his PhD degree in applied mathematics entitled “Topological derivative method for Maxwell equations and its applications” from Paul Sabatier University, France, in 2004. His research interests include various branches of nonlinear analysis, such as fixed-point theory, partial differential equations, differential equations, and fractional calculus. He is the author/coauthor of more than 100 papers published in ISI journals. He was included in the Thomson Reuters list of Highly Cited Researchers for 2015 and 2016.

Bibliographic information